MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH DOLPHIN W/P HANDLE: MINI; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH DOLPHIN W/P HANDLE: MINI; LARYNGOSCOPE, RIGID
Model Number IPN915491
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "during a procedure of checking devices, the pediatric nurse checked a laryngoscope handle to make sure it was properly working.She snapped the handle during few seconds on a blade.The light produced was not very bright.She removed the blade and decided to change the batteries of the handle.When she handled the bottom of the laryngoscope handle to unscrew it and remove the batteries, she noticed that this area was burning hot and quickly unhanded the handle.After few minutes it was still hot but no longer burning hot".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was returned and sent to the manufacturing site for investigation.The manufacturing site reports "there were no issues identified, with the actual complaint sample.And the complaint device is meeting manufacturing and design /drawing release specification.And found acceptable in functional testing.And the complaint device is performing as intended for use.Therefore, it is concluded that this complaint is not justified".
 
Event or Problem Description
It was reported, "during a procedure of checking devices.The pediatric nurse checked a laryngoscope handle to make sure it was properly working.She snapped the handle, during few seconds on a blade.The light produced was not very bright.She removed the blade and decided to change the batteries of the handle.When she handled the bottom of the laryngoscope handle to unscrew it and remove the batteries, she noticed that this area was burning hot and quickly unhanded the handle.After few minutes, it was still hot, but no longer burning hot".No patient involvement reported.

Brand Name
RUSCH DOLPHIN W/P HANDLE: MINI
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12741067
Report Number8030121-2021-00036
Device Sequence Number1440090
Product Code CCW
UDI-Device Identifier14026704711717
UDI-Public14026704711717
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915491
Device Catalogue Number145100
Device Lot Number181201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLADE; BLADE; BLADE
Patient SexUnknown